Mebeverine Abdominal Distension Side Effect Reports
The following Mebeverine Abdominal Distension side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Abdominal Distension, can occur, and what you can do about them.
A side effect could appear soon after you start Mebeverine or it might take time to develop.
|Retinal Detachment, Abdominal Pain, Contusion, Frequent Bowel Movements, Dizziness, Gastrointestinal Pain, Abdominal Distension, Urinary Tract Infection, Limb Injury|
This Abdominal Distension side effect was reported by a consumer or non-health professional from BR. A female patient (weight:NA) experienced the following symptoms/conditions: abdominal pain,diverticulitis. The patient was prescribed Mebeverine Hydrochloride (dosage: NA), which was started on 2005. Concurrently used drugs: NA. When starting to take Mebeverine Hydrochloride the consumer reported the following symptoms:
Mebeverine Abdominal Distension Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Mebeverine Abdominal Distension Reviews
|Mon, 05 Jul 2010|
Mebeverine makes me feel very drained and tired. I cannot function properly in my role as a teacher and therefore it is not a remedy for my IBS. Does anyone have any other ideas?
|Wed, 06 Apr 2011|
i had started these friday for strong very painful abdominal painsandspazums have reduced but soo grumpy and tiered all the time but cant sleep
|Sat, 01 Jan 2011|
started Mebeverine two weeks ago for strong abdomen pain (possibly due to diverticulosis), three times a day (dosage 135 mg) and tend to feel sleepy and lethargic. Pain much better though. But i suppose an antispasmodic is bound to have that effect?
|Tue, 28 Apr 2009|
|Today I have been prescribed Mebeverine 135mg tablets. I have put on some weight plus I am constantly bloated, I am concerned these tablets will add to this, is this a possible side effect?|
|Thu, 22 Apr 2010|